Generalizing the invariance principle to linear automatic systems with variable parameters
Doklady Akademii Nauk, Tome 139 (1961) no. 2, pp. 324-326
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_139_2_a16,
author = {V. A. Vasilenko},
title = {Generalizing the invariance principle to linear automatic systems with variable parameters},
journal = {Doklady Akademii Nauk},
pages = {324--326},
year = {1961},
volume = {139},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_139_2_a16/}
}
V. A. Vasilenko. Generalizing the invariance principle to linear automatic systems with variable parameters. Doklady Akademii Nauk, Tome 139 (1961) no. 2, pp. 324-326. http://geodesic.mathdoc.fr/item/DAN_1961_139_2_a16/